Header

UZH-Logo

Maintenance Infos

Curvature at infinity of open nonnegatively curved manifolds


Eschenburg, J; Schroeder, Viktor; Strake, M (1989). Curvature at infinity of open nonnegatively curved manifolds. Journal of Differential Geometry, 30(1):155-166.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
13 citations in Scopus®
9 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Algebra and Number Theory
Physical Sciences > Geometry and Topology
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:29 Jul 2020 19:53
Publisher:Lehigh University
ISSN:0022-040X
OA Status:Closed
Publisher DOI:https://doi.org/10.4310/jdg/1214443288

Download

Full text not available from this repository.
View at publisher

Get full-text in a library